- Treats all symptoms of a migraine
- Reduction in pain within 30 minutes
- Effective relief with just one dose
Showing 17–29 of 29 results
-
Excedrin Migraine Pain Reliever – 24 Caplets
₵88.30Excedrin Migraine Pain Reliever – 24 Caplets- Capsule-shaped tablets
- Do not use more than directed
- Adults: take 2 caplets with a glass of water
- If symptoms persist or worsen, ask your doctor
- Do not take more than 2 caplets in 24 hours, unless directed by a doctor
- Under 18 years of age: ask a doctor
Other Information:
- Store at controlled room temperature 20°-25°C (68°-77°F)
- Close cap tightly after use
- Read all product information before using. Keep this box for important information
-
Excedrin Tension Headache Pain Reliever – 24 Caplets
₵70.00Excedrin Tension Headache Pain Reliever Caplets. Contains acetaminophen and caffeine. Temporarily relieves minor aches and pains due to: headache, muscular aches. It is aspirin free.
- Excedrin Tension Headache Pain Reliever Caplets – 24 CT.
- Excedrin Tension Headache Pain Reliever Caplets.
- Acetaminophen and caffeine.
- Aspirin free.
- Uses: Temporarily relieves minor aches and pains due to: Headache.
- Muscular aches.
-
Galpharm Paracetamol – 500mg (16 Tablets)
₵12.00Galpharm Paracetamol – 500mg (16 Tablets)
For the treatment of mild to moderate pain including headache, migraine, dental pain, sore throat, period pains, neuralgia, aches and pains including muscle pains and backache. Symptomatic relief of rheumatic aches and pains, influenza, feverishness, feverish colds.
-
HealthA2Z Tension Headache Relief – 24 Caplets
₵21.00HealthA2Z Tension Headache Relief – 24 CapletsPurpose
Pain reliever
Pain reliever aidUses
temporary relief of minor aches and pains due to ■ headache ■ muscular aches
-
Mosegor Syrup – 100ml
₵107.30Mosegor -100ml
Anorexia in underweight patients, mood elevation in the elderly, prophylactic (interval) treatment of migraine
-
Back Pain, Headache, Headache & Migraine, Headaches, Joint & Muscle Pain, Pain Relief, Period Pain, Tooth Pain
Nurofen Plus – 12 Tablets
₵31.00Nurofen Plus 200mg Tablets contains Ibuprofen and Codeine for providing double-action pain relief for moderate to acute pain.
Nurofen Plus 200mg Tablets is developed with a combination of Ibuprofen and Codeine to help you double the efforts of relieving your pain than taking a single painkiller alone. These tablets work at the source of pain and has anti-inflammatory properties to help reduce swelling.
Fast and power relief
Nurofen Plus 200mg Tablets provide rapid relief from:
- Headache
- Backache
- Cramping period pain
- Dental pain
- Muscular and rheumatic pain
-
Back Pain, Headache, Headache & Migraine, Headaches, Joint & Muscle Pain, Pain Relief, Period Pain, Tooth Pain
Nuromol 200mg Ibuprofen & 500mg Paracetamol – 12Tablets
₵164.80Nuromol Double Action 24 contains 200mg Ibuprofen and 500mg Paracetamol, to give you fast and effective relief from a variety of ailments, including period pains, headaches, and dental and muscular pains amongst others.
Nuromol Double Action 24 is used for the temporary relief of mild to moderate pain using a double dosage of 200mg Ibuprofen with 500mg Paracetamol. These tablets are suitable for those who require a stronger dosage than usual to help with pain relief.
Unique Synchro-Tech technology
This technology releases ibuprofen and paracetamol simultaneously, so that the active ingredients deliver a ‘combination effect’ and help you continue your day without any pain. Its unique pain relief combination provides stronger, longer- lasting pain relief than paracetamol alone.
Treat a variety of symptoms
Nuromol Double Action 24 provides relief from migraines, backache, headaches, dental pain, fever, muscular pain, period pain, sore throat, and cold and flu symptoms.
-
Panadol ActiFast – 14 Tablets
₵73.60Panadol Actifast has a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets you can swallow to give fast pain relief of headaches, including migraine and tension headaches, toothache, backache, rheumatic and muscle pain and period pain.
It also relieves sore throat and the fever, aches and pains of colds and flu.
-
Panadol Extra Advance Tablets – 32 Tablets
₵3.90Panadol Extra Advance Tablets provides extra effective pain relief from headaches, period pain and the aches & pains associated with colds & flu.
Panadol Extra Advance Tablets are used to relieve the pain of a headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, toothache, and period pain. They also relieve the aches and pains of cold and flu, help ease sore throat pain. and reduce temperature.
Advanced Optizorb technology
These tablets are developed with advanced Optizorb technology that helps faster absorption of paracetamol and caffeine and relieve your pain in as little time as 10 minutes. This formulation is not only fast absorbing but is also gentle on your stomach.
-
Back Pain, Headache, Headache & Migraine, Headaches, Joint & Muscle Pain, Pain Relief, Period Pain, Tooth Pain
Panadol Night Pain Tablets – 20 Tablets
₵177.40Panadol Night tablets provide effective relief from nighttime pain, including rheumatic and muscle pain, backache, neuralgia, toothache, migraine, headache and period pain, which can disturb your peaceful sleep.
-
Panadol Ultra – 20Tablets
₵33.80Panadol Ultra Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine. For:
•Migraine
•Headache
•Dental Pain
•Period Pain
•Backache
•Arthritic & Rheumatic pain
•Strains and sprains
•Sciatica -
Solpadeine Max – 32 Tablets
₵188.80Solpadeine Max Soluble Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine. For: Migraine; backache; headache; arthritic and rheumatic pain; dental pain; strains and sprains; period pain; sciatica.
For oral use. Adults and children 12 years and over: Take 2 tablets dissolved in a tumbler of water every 4 hours as required.
-
Cold and Flu, Cough Medications, Cough, Cold And Flu, Headache, Headache & Migraine, Headaches, Pain Relief, Sore Throats
TheraFlu Multi-Symptom – 6 Packets
₵24.60TheraFlu Multi-Symptom – 6 Packets
- Relieves headache, sore throat, & cough
- For nasal & sinus congestion
- Temporarily reduces fever
Acetaminophen – Pain Reliever / Fever Reducer
Dextromethorphan HBr – Cough Suppressant
Phenylephrine HCl – Nasal Decongestant- Nasal Congestion
- Sore Throat Pain
- Cough
- Headache
- Body Ache
- Fever
TheraFlu® provides powerful relief from your severe cold and flu symptoms.
Each packet contains: potassium 10 mg, sodium 19 mg
Phenylketonurics: contains phenylalanine 20 mg per packet.